CSpace  > 计算数学与科学工程计算研究所
Multipeakons of a two-component modified Camassa-Holm equation and the relation with the finite Kac-van Moerbeke lattice
Chang, Xiang-Ke1,2; Hu, Xing-Biao1; Szmigielski, Jacek2
2016-08-20
Source PublicationADVANCES IN MATHEMATICS
ISSN0001-8708
Volume299Pages:1-35
AbstractA spectral and the inverse spectral problem are studied for the two-component modified Camassa-Holm type for measures associated to interlacing peaks. It is shown that the spectral problem is equivalent to an inhomogeneous string problem with Diriclalet/Neumann boundary conditions. The inverse problem is solved by Stieltjes's continued fraction expansion, leading to an explicit construction of peakon solutions. Sufficient conditions for global existence of solutions are given. The large time asymptotics reveals that, asymptotically, peakons pair up to form bound states moving with constant speeds. The peakon flow is shown to project to one of the isospectral flows of the finite Kac van Moerbeke lattice. (C) 2016 Elsevier Inc. All rights reserved.
KeywordMultipeakons Camassa-Holm Inverse spectral problem Kac-van Moerbeke lattice
DOI10.1016/j.aim.2016.05.004
Language英语
Funding ProjectNatural Sciences and Engineering Research Council of Canada (NSERC)[163953] ; Department of Mathematics and Statistics of the University of Saskatchewan, PIMS postdoctoral fellowship ; Institute of Computational Mathematics, AMSS, CAS ; National Natural Science Foundation of China[11331008] ; National Natural Science Foundation of China[11371251] ; Knowledge Innovation Program of LSEC ; NSERC[163953]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000380294900001
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:13[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/23263
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, AMSS, LSEC, Inst Computat Math & Sci Engn Comp, POB 2719, Beijing 100190, Peoples R China
2.Univ Saskatchewan, Dept Math & Stat, 106 Wiggins Rd, Saskatoon, SK S7N 5E6, Canada
Recommended Citation
GB/T 7714
Chang, Xiang-Ke,Hu, Xing-Biao,Szmigielski, Jacek. Multipeakons of a two-component modified Camassa-Holm equation and the relation with the finite Kac-van Moerbeke lattice[J]. ADVANCES IN MATHEMATICS,2016,299:1-35.
APA Chang, Xiang-Ke,Hu, Xing-Biao,&Szmigielski, Jacek.(2016).Multipeakons of a two-component modified Camassa-Holm equation and the relation with the finite Kac-van Moerbeke lattice.ADVANCES IN MATHEMATICS,299,1-35.
MLA Chang, Xiang-Ke,et al."Multipeakons of a two-component modified Camassa-Holm equation and the relation with the finite Kac-van Moerbeke lattice".ADVANCES IN MATHEMATICS 299(2016):1-35.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chang, Xiang-Ke]'s Articles
[Hu, Xing-Biao]'s Articles
[Szmigielski, Jacek]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chang, Xiang-Ke]'s Articles
[Hu, Xing-Biao]'s Articles
[Szmigielski, Jacek]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chang, Xiang-Ke]'s Articles
[Hu, Xing-Biao]'s Articles
[Szmigielski, Jacek]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.